# SDR FDEA201708222473

- Difficulty date: August 22, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 72,198 hours, 24,075 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: AJC74156
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RT NR 2 ENG FAN COWL & IDG SHOW DEEP CHAFED IN STRUCTURE. TAPE/RED MARK REPAIRED AJC7415-6 CHAFED SECTION REF 55-00-01 FIG 7 SH 1-4 PG 25-28 VOL I.
